# SDR R61A201803200374

- Difficulty date: March 8, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT WET AREA CENTER FUSELAGE III CROSSBEAM (SHEAR PANEL) HAS CORROSION AS MARKED FRAME 87-88. REMOVED AND REPLACED CENTER SHEAR PANEL FR 87-88 REF SRM 51-42-01. RESTORED SURFACE FINISH REF E175 SRM 51-23-05, 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
